| Model Number |
0731402 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The end user reported the hardware from the seat frame assembly had loosened and came out.There was no report of patient involvement or associated incident.They requested replacement hardware for the out of warranty chair.